The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Trial Function Solutions of the Variable Coefficients Burgers Equation and the KdV-Burgers Equation
Pages: 23-26
Year: Issue:  1
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Abstract: 通过构造新的试探函数,将变系数Burgers方程与KdV-Burgers方程化为易于求解的常微分方程组并对其求解,进而得到变系数Burgers方程与KdV-Burgers方程新的精确解.
Related Articles
No related articles found